# SDR GLBA2002169

- Difficulty date: October 23, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: N255GL
- Make and model: Beech 1900D
- Aircraft serial: UE255
- Aircraft time: 13,536 hours, 17,038 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Connector
- Condition: Loose
- Location: Lt Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT PROP DE-ICE FLUCUATED 0-3 AMPS IN OFF MODE UP TO 35 AMPS. SECURED LOOSE CONNECTION ON DE-ICE AMMETER IAW M.M AIRCRAFT RELEASED FOR SERVICE.
